Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Do Any Of My Team Members Take Vimpat

Do Any Of My Team Members Take Vimpat

A MyEpilepsyTeam Member said:

It was suggested to me by a former neurologist, even though I had a history of being well controlled with my current meds. After reading about the possible side effects,I declined.

posted about 22 hours ago
A MyEpilepsyTeam Member said:

I have been on vimpat since before it was on the market. I was a ginny pig for Johns Hopkins. I love vimpat!! It gave me independence. With my side effects were blurry vision and dizziness. But i learned i needed to eat before i take it.

posted about 8 hours ago
A MyEpilepsyTeam Member said:

No honey. Call your Dr

posted 1 day ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member , Best advice I can suggest is to contact your doctor & maybe talk to their nurse & let them know what’s going on & see what they suggest. I’ve not had any issues like that with it. You might look at the side effects & see what it says but Wednesday you might call & talk to a phone nurse. Sorry I can’t help you with anymore information than that. I hope things get better & your doctor can figure out what’s going on. But your doctor can’t help you unless you let them know what’s going on. Sending Thoughts, Hugs, Smiles & Prayers. 🤗💜🌻🦋🙏🤗 Your friend in Texas, Becky

posted 4 days ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member , I began taking Vimpat in November 2019, 1 100mg tablet twice a day. Then it was in either 2020 or 2021 that after I had a seizure & my blood work showed that my Vimpat level was below normal & so my Neurologist increased my Vimpat by 1 tablet of the 100mg I believe it was but then I began to notice my fingers started shaking a little & I told my Neurologist I couldn’t take that extra Vimpat & so we went back to the usual dosage of 1 100mg twice a day. Other than that I don’t think I’ve had any issues with it. I also take Depakote & have been taking that probably for more than 14 years. Your friend in Texas, Becky

posted 5 days ago
Already a Member? Log in